# SDR CA140506004

- Difficulty date: May 4, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Aerosp ATR 42-300
- Aircraft time: 32,617 hours
- Engine: Pwa PW120
- Propeller: Hamstd 14SF5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: SPSATR4211
- Condition: Cracked
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FRONT RT WIND SCREEN OUTER PANE CRACKED AND PIECES MISSING.
